# SDR JGVR20180703001

- Difficulty date: July 3, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5651
- Aircraft time: 10,458 hours, 8,008 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER RE-SERVICING OF THE NLG STRUT PRESSURE HELD BUT THE FLUID BYPASSED SEAL. DURING RE-SEAL OF NLG, FOUND CORROSION IN UPPER BARREL. DISASSEMBLED, CLEANED AND VISUALLY INSPECTED. FOUND MISC BEARINGS, SEALS AND HARDWARE WORN. FOUND RING PACK AND RETAINER CORRODED. FOUND METERING PIN DAMAGED.
